Hello and hope you are doing well.
Clindamycin which is clindamycin hydrochloride is unlikely to have cross reactions with penicillin or sulfa group of medications. Sometimes the inactive ingredients in the medications can cause an allergic reaction.
Hope this helped and do keep us posted.
OMG- this is EXACTLY what I am going through currently after taking only two pills! No available alternatives to treat the infection have been suggested as my reactions previously have included Amoxicillin, Erythromycin, Clindamycin, and any sulfa based meds. Does anyone know what my Dentist should be suggesting as options...I'm having a root canal tomorrow too... HELP?
I list your options in this blog. I found because as a dentist I had to do some research to find the answer and I imagine other dentists will also and if they find this thread can now get the answer
I have severe rashes now after taking bactrim for 5 days , I had to stop taking it as it made me feel very sick.Many weeks later Istill have these rashes on different parts of the body ...nothing seems to help and the medical place I go to no nothing